# SDR DALA2016012300538

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1022-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL AFT SECTION BS X=0 BETWEEN  1022-1041 AT CABIN FLOOR STRUCTURE. INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3.
